Alert archive / Alabama / River Flood Warnings in 2018
River Flood Warning 145, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Nov 15, 2018, 11:30 AM CST for Lee County, Russell County, Alabama; Chattahoochee County, Muscogee County, Georgia. It was in force for 21 hr.
The area
The outline as issued.
The facts
- Issued
- Nov 15, 2018, 11:30 AM CST (17:30 UTC)
- Expired
- Nov 16, 2018, 8:47 AM CST
- In force
- 21 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Lee County, AL, Russell County, AL, Chattahoochee County, GA, Muscogee County, GA
The radar
The Maxwell AFB radar (KMXX), 71 km from the middle of the area, began a volume at 17:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Chattahoochee River at 14th Street at Columbus (CBUG1). The gauge peaked at 28.82 ft at Nov 15, 2018, 1:00 PM CST.
- Action stage
- 25 ft
- Minor stage
- 27 ft
- Moderate stage
- 42 ft
- Major stage
- 47 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02341460, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
972
WGUS42 KFFC 151730
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1230 PM EST Thu Nov 15 2018
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following rivers in Georgia...
Chattahoochee River near Columbus affecting Lee...Russell...
Chattahoochee and Muscogee Counties
.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
ALC081-113-GAC053-215-160729-
/O.NEW.KFFC.FL.W.0145.181115T1730Z-181118T0000Z/
/CBUG1.1.ER.181115T1607Z.181116T0000Z.181117T1800Z.NO/
1230 PM EST Thu Nov 15 2018
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Chattahoochee River near Columbus.
* Until Saturday evening.
* At 12 PM Thursday the stage was 27.7 feet...and
rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 27 feet.
* The river will continue rising to near 29.4 feet by this evening.
The river will fall below flood stage Saturday early afternoon.
* At 30 feet...Minor flooding continues along the river upstream
and downstream from the gage on the 14th Street bridge. Large
portions of the River Walk in Columbus will be flooded up to 3 feet
deep. The water level reaches the top of the boat ramp behind the
Columbus Convention and Trade Center. The Phenix City Amphitheater
in Alabama will be flooded up to two feet deep. Portions of the
River Walk in Phenix City will begin to flood.
&&
LAT...LON 3259 8511 3262 8505 3251 8496 3238 8495
3238 8502 3250 8503
$$3 follow-up statements
041
WGUS82 KFFC 160110
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
810 PM EST Thu Nov 15 2018
...The Flood Warning continues for the following rivers in Georgia...
Big Creek near Alpharetta affecting Forsyth and Fulton Counties
Chattahoochee River near Columbus affecting Lee...Russell...
Chattahoochee and Muscogee Counties
GAC117-121-161509-
/O.EXT.KFFC.FL.W.0102.000000T0000Z-181116T1800Z/
/APHG1.1.ER.181112T1851Z.181113T2045Z.181116T1200Z.NO/
810 PM EST Thu Nov 15 2018
...Flood Warning extended until Friday afternoon...The Flood Warning
continues for
The Big Creek near Alpharetta.
* From Friday morning until Friday afternoon.
* At 745 PM Thursday the stage was 6.8 feet...and slowly rising.
* Minor flooding is forecast.
* Flood stage is 7 feet.
* Forecast to rise to near 7 feet by Friday morning then shortly fall
back below flood stage by Friday morning or afternoon.
* At 7 feet...Flood Stage is reached. Minor flooding of woodlands
and fields begin along the creek between Cumming in Forsyth
County...to Alpharetta and Roswell in North Fulton County.
Flooding starts to effect portions of The Big Creek Greenway near
Alpharetta and some portions may become closed with around one foot
of water...especially upstream and downstream from the gage on
Kimball Bridge Road and near Rock Mill Park. Portions of the YMCA
Campground off Preston Ridge Road will begin to flood.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$
ALC081-113-GAC053-215-161509-
/O.EXT.KFFC.FL.W.0145.000000T0000Z-181117T0200Z/
/CBUG1.1.ER.181115T1607Z.181115T1900Z.181116T2000Z.NO/
810 PM EST Thu Nov 15 2018
...Flood Warning extended until Friday evening...The Flood Warning
continues for
The Chattahoochee River near Columbus.
* Until Friday evening.
* At 8 PM Thursday the stage was 28.6 feet...and falling.
* Minor flooding is occurring and forecast.
* Flood stage is 27 feet.
* The river will continue to fall to below flood stage by Friday
evening.
* At 28 feet...Minor flooding continues along the river upstream
and downstream from the gage on the 14th Street bridge. Portions of
the River Walk in Columbus will be flooded around one foot deep and
closed to the public. The Phenix City Amphitheater on the Alabama
side will begin to flood.
&&
LAT...LON 3259 8511 3262 8505 3251 8496 3238 8495
3238 8502 3250 8503
$$836
WGUS82 KFFC 161006
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
506 AM EST Fri Nov 16 2018
...The Flood Warning continues for the following rivers in Georgia...
Coahulla Creek near Keiths Mill near Dalton affecting Whitfield
County
Conasauga River near Tilton affecting Gordon...Murray and
Whitfield Counties
Chattahoochee River near Columbus affecting Lee...Russell...
Chattahoochee and Muscogee Counties
Oconee River near Penfield affecting Clarke...Greene and Oconee
Counties
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
...The Flood Warning continues for the following rivers in Georgia...
Conasauga River near Eton affecting Murray and Whitfield Counties
Oostanaula River near Calhoun affecting Gordon County
Armuchee Creek near Armuchee affecting Floyd County
Coosa River near Rome Mayos Bar L & D Park affecting Floyd County
Coosa River near Plant Hammond affecting Floyd County
Ocmulgee River near Macon affecting Bibb...Houston...Jones...
Monroe and Twiggs Counties
Little River near Washington affecting Taliaferro and Wilkes
Counties
GAC213-313-170006-
/O.CON.KFFC.FL.W.0146.000000T0000Z-000000T0000Z/
/ETNG1.1.ER.181115T2053Z.181116T0900Z.000000T0000Z.NO/
506 AM EST Fri Nov 16 2018
The Flood Warning continues for
The Conasauga River near Eton.
* Until further notice.
* At 4AM Friday the stage was 12.7 feet...and steady.
* Minor flooding is occurring and will continue.
* Flood stage is 12.0 feet.
* At 12.0 feet...Minor flooding of woodlands...pasture and fields
begins along the river...upstream and downstream from the gage on
Georgia Highway 286 or Dawnville Road.
&&
LAT...LON 3473 8489 3499 8485 3499 8475 3491 8480 3472 8483
$$
GAC313-161537-
/O.EXT.KFFC.FL.W.0121.000000T0000Z-181116T1537Z/
/CHCG1.1.ER.181113T0143Z.181116T0900Z.181116T0937Z.UU/
506 AM EST Fri Nov 16 2018
...Flood Warning extended until this afternoon...The Flood Warning
continues for
The Coahulla Creek near Keiths Mill near Dalton.
* Until this morning.
* At 4AM Friday the stage was 17.8 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 16.0 feet.
* The river will continue to fall to below flood stage by early this
afternoon.
* At 18.0 feet...Minor flooding expands into the pastures...fields
and woodlands upstream and downstream from the Keiths Mill Road
bridge.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$
GAC129-213-313-170006-
/O.EXT.KFFC.FL.W.0141.000000T0000Z-181117T1330Z/
/TLNG1.1.ER.181115T0922Z.181116T1800Z.181117T0730Z.NO/
506 AM EST Fri Nov 16 2018
...Flood Warning extended until Saturday morning...The Flood Warning
continues for
The Conasauga River near Tilton.
* From early this morning until Saturday morning.
* At 4AM Friday the stage was 17.6 feet...and falling.
* Minor flooding is forecast.
* Flood stage is 18.0 feet.
* Forecast to rise above flood stage by early this morning and
continue to rise to near 18.6 feet by this afternoon.The river will
fall below flood stage by after midnight tomorrow.
* At 18.0 feet...Flood stage is reached. Minor flooding begins in the
woodlands...fields and pastures along the river upstream and
downstream from the gage on the Brackett Ridge Road bridge.
&&
LAT...LON 3473 8489 3472 8483 3463 8488 3463 8495 3471 8497
$$
GAC129-170006-
/O.CON.KFFC.FL.W.0142.000000T0000Z-000000T0000Z/
/CALG1.1.ER.181115T0555Z.181116T0915Z.000000T0000Z.NO/
506 AM EST Fri Nov 16 2018
The Flood Warning continues for
The Oostanaula River near Calhoun.
* Until further notice.
* At 4AM Friday the stage was 22.4 feet...and steady.
* Minor flooding is occurring and will continue.
* Flood stage is 21.0 feet.
* At 23.0 feet...Minor flooding continues to expand into the
woodlands...fields and pastures upstream and downstream from the
gage behind the water treatment plant off Mauldin Road. A boat ramp
and small parking lot on the upstream and right bank side of the
Georgia Highway 136 Connector will be under at least 2 feet of
water.
&&
LAT...LON 3455 8499 3455 8492 3439 8506 3443 8512 3453 8504
$$
GAC115-162150-
/O.CON.KFFC.FL.W.0143.000000T0000Z-181116T2150Z/
/ARCG1.1.ER.181115T0933Z.181116T0700Z.181116T1550Z.UU/
506 AM EST Fri Nov 16 2018
The Flood Warning continues for
The Armuchee Creek near Armuchee.
* Until this afternoon.
* At 4AM Friday the stage was 20.9 feet...and falling.
* Minor flooding is occurring and will continue.
* Flood stage is 19.0 feet.
* The river will continue to fall to below flood stage by late this
morning.
* At 21.0 feet...Minor flooding continues and expands further into
the woodlands...fields and pastures along the creek upstream and
downstream from the gage on Old Dalton Road.
&&
LAT...LON 3449 8521 3448 8515 3442 8518 3436 8512
3433 8515 3442 8525
$$
GAC115-170006-
/O.CON.KFFC.FL.W.0128.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.181113T1309Z.181116T0715Z.000000T0000Z.NO/
506 AM EST Fri Nov 16 2018
The Flood Warning continues for
The Coosa River near Rome Mayos Bar L & D Park.
* Until further notice.
* At 4AM Friday the stage was 27.0 feet...and steady.
* Minor flooding is occurring and will continue.
* Flood stage is 24.0 feet.
* At 26.0 feet...Minor flooding continues in the woodlands...fields
and pastures along the river upstream and downstream from the gage
on the old Lock and Dam behind the Trading Post. The boat ramp will
be completely under water at Lock and Dam park.
&&
LAT...LON 3425 8524 3421 8518 3417 8526 3420 8536
3425 8531 3423 8526
$$
GAC115-170006-
/O.CON.KFFC.FL.W.0138.000000T0000Z-000000T0000Z/
/HMMG1.1.ER.181114T0120Z.181116T0000Z.000000T0000Z.NO/
506 AM EST Fri Nov 16 2018
The Flood Warning continues for
The Coosa River near Plant Hammond.
* Until further notice.
* At 7PM Thursday the stage was 573.5 feet...and
rising.
* Minor flooding is occurring and will continue.
* Flood stage is 570.0 feet.
* At 573.0 feet...Minor flooding continues to expand further into the
woodlands...fields and pasture along the river upstream and
downstream from the gage behind Plant Hammond. The access road near
the intakes behind the plant begins to flood. The boat ramp near
the intakes and a small portion of an access road near and under
the Georgia Highway 100 bridge will be under 3 feet of water.
&&
LAT...LON 3425 8531 3420 8536 3421 8539 3427 8542 3428 8537
$$
ALC081-113-GAC053-215-170006-
/O.EXT.KFFC.FL.W.0145.000000T0000Z-181117T0300Z/
/CBUG1.1.ER.181115T1607Z.181115T1900Z.181116T2100Z.NO/
506 AM EST Fri Nov 16 2018
...Flood Warning extended until this evening...The Flood Warning
continues for
The Chattahoochee River near Columbus.
* From late this morning until this evening.
* At 4AM Friday the stage was 26.4 feet...and rising.
* Nonflood flooding is occurring and Minor flooding is forecast.
* Flood stage is 27.0 feet.
* Forecast to rise above flood stage by late this morning and
continue to rise to near 27.1 feet by this afternoon.The river will
fall below flood stage by late this afternoon.
* At 27.0 feet...Flood stage is reached. Minor flooding occurs along
the river upstream and downstream from the gage on the 14th Street
bridge. Portions of the River Walk in Columbus begin to flood and
will be closed to the public. The water level continues to approach
the foundation of the Phenix City Amphitheater in Alabama.
&&
LAT...LON 3259 8511 3262 8505 3251 8496 3238 8495
3238 8502 3250 8503
$$
GAC021-153-169-207-289-170006-
/O.CON.KFFC.FL.W.0134.000000T0000Z-181119T0712Z/
/MACG1.1.ER.181115T1122Z.181117T0000Z.181119T0112Z.NO/
506 AM EST Fri Nov 16 2018
The Flood Warning continues for
The Ocmulgee River near Macon.
* Until late Sunday night.
* At 4AM Friday the stage was 19.3 feet...and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 18.0 feet.
* The river will continue rising to near 19.8 feet by this evening.
The river will fall below flood stage Sunday evening.
* At 20.0 feet...Minor flooding expands. An increasing amount of the
Macon GreenWay Ocmulgee Heritage Trail floods north of the Martin
Luther King Boulevard bridge. The flood waters will be around one
foot deep on portions of the trail and both banks overflow upstream
from the bridge. Large portions of agricultural lands well
downstream will be under one to three feet of water.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$
GAC059-133-219-170006-
/O.EXT.KFFC.FL.W.0135.000000T0000Z-181117T0224Z/
/PNFG1.1.ER.181114T2003Z.181115T1330Z.181116T2024Z.NO/
506 AM EST Fri Nov 16 2018
...Flood Warning extended until this evening...The Flood Warning
continues for
The Oconee River near Penfield.
* Until this evening.
* At 4AM Friday the stage was 13.8 feet...and falling.
* Minor flooding is occurring and will continue.
* Flood stage is 13.0 feet.
* The river will continue to fall to below flood stage by late this
afternoon.
* At 13.0 feet...Flood Stage is reached. Minor flooding occurs along
the river upstream and downstream from the gage on the Georgia
Highway 15 bridge. The right bank begins to overflow into
agricultural land and pastures with a foot or two of water.
&&
LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327
$$
GAC167-303-319-170006-
/O.EXT.KFFC.FL.W.0147.000000T0000Z-181121T0112Z/
/OCNG1.1.ER.181116T0718Z.181118T0000Z.181120T1912Z.NO/
506 AM EST Fri Nov 16 2018
...Flood Warning extended until Tuesday evening...The Flood Warning
continues for
The Oconee River near Oconee.
* Until Tuesday evening.
* At 4AM Friday the stage was 17.2 feet...and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* The river will continue rising to near 19.7 feet by tomorrow
evening. The river will fall below flood stage Tuesday early
afternoon.
* At 19.0 feet...The water level begins to flood the dirt parking lot
area near the Old Balls Ferry Road boat ramp...just upstream and
rightbank from the Georgia Highway 57 bridge. Minor flooding
continues and spreads further into the woodlands near the river.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$
GAC265-317-170006-
/O.CON.KFFC.FL.W.0144.000000T0000Z-000000T0000Z/
/WTNG1.1.ER.181115T1426Z.181115T2215Z.000000T0000Z.NO/
506 AM EST Fri Nov 16 2018
The Flood Warning continues for
The Little River near Washington.
* Until further notice.
* At 4AM Friday the stage was 19.2 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 19.0 feet.
* At 19.0 feet...Flood stage is reached. Minor flooding occurs in the
woodlands and fields along the river upstream and downstream from
the gage at Lundberg Road.
&&
LAT...LON 3363 8283 3368 8280 3364 8270 3367 8260
3361 8258 3358 8272
$$567
WGUS82 KFFC 161447
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
947 AM EST Fri Nov 16 2018
...The Flood Warning is cancelled for the following rivers in
Georgia...
Chattahoochee River near Columbus affecting Lee...Russell...
Chattahoochee and Muscogee Counties
ALC081-113-GAC053-215-161517-
/O.CAN.KFFC.FL.W.0145.000000T0000Z-181117T0300Z/
/CBUG1.1.ER.181115T1607Z.181115T1900Z.181116T0346Z.NO/
947 AM EST Fri Nov 16 2018
The Flood Warning is cancelled for
The Chattahoochee River near Columbus.
* This takes effect immediately.
* At 9 AM Friday the stage was 26.4 feet...and steady.
* Flood stage is 27 feet.
* The river will continue to fall.
* At 27 feet...Flood stage is reached. Minor flooding occurs along
the river upstream and downstream from the gage on the 14th Street
bridge. Portions of the River Walk in Columbus begin to flood and
will be closed to the public. The water level continues to approach
the foundation of the Phenix City Amphitheater in Alabama.
&&
LAT...LON 3259 8511 3262 8505 3251 8496 3238 8495
3238 8502 3250 8503
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Nov 15, 6:40 AM CST, 4 hours 50 minutes earlier.
Area forecast discussion, Nov 15, 6:40 AM CST, 4 hours 50 minutes before
Area Forecast Discussion...UPDATED National Weather Service Peachtree City GA 740 AM EST Thu Nov 15 2018 .UPDATE... To remove/expire Flash Flood Watch. No other changes at this time to forecast. && .PREV DISCUSSION... /Issued 641 AM EST Thu Nov 15 2018/ SHORT TERM /Today through Friday/... The final wave of precipitation is moving across the area with several north-south oriented lines of heavier rainfall moving across the area. The rainfall will taper off from west to east as the Upper low lifts through the Tennessee Valley by daybreak this morning and continues into the Ohio Valley by this afternoon. The associated surface low will also lift to the northeast, over the Carolinas by early this afternoon. As the upper level trough base shifts over the Carolinas by 18Z, this will push the moisture flow off the Gulf of Mexico east of the forecast area, allowing drier air to filter into the area under west-northwest flow aloft. Have continued the Flood Watch through 7am, with the areas of heavy rains lifting northward over the same area, we may see isolated Flash Flood warnings through this morning until the moderate rain tapers off at most locations by noontime. Please see the Flood Watch for more information. Surface winds will also shift from northeast to northwest and west this morning, which will also aid in drier air filtering into the area. While low clouds will be slow to lift through this afternoon, as the upper level trough lifts away from the forecast area it will allow surface high pressure and more zonal flow to set up which will allow skies to clear quickly this evening. Surface winds will be slow to diminish, with 10-15mph winds continuing until just before daybreak. While radiational cooling will have a hard time setting up, temperatures will drop into the upper 20s to lower 30s across much of the forecast area and have issued a freeze warning for tonight with temperatures below freezing expected between midnight and 8am, please see the Freeze Warning for more information. Temperatures on Friday will remain cooler than normal but should be in the 50s, up to 10 degrees warmer than the past few days in several locations. Have stayed close to guidance temperatures through the period. Atwell LONG TERM /Friday Night through Wednesday/... Dry weather looks like it will dominate our area through the middle of next week. The long term period begins with high pressure over the southeast and a broad westerly flow aloft. A frontal boundary pushes into the TN Valley on Monday but GFS and ECMWF show the associated moisture diminishing as the front moves into GA. For now will keep Monday dry. After that...northwest flow aloft prevails over the southeast...with another front crossing the Appalachians late Tuesday or early Wednesday. This front also looks like it will be moisture starved. Temperatures will moderate through the period. 41 AVIATION... 12Z Update... RA will taper off west to east through 18Z. CIGs will slowly improve to MVFR by 21Z with drier air bringing VFR around 00Z. Winds remain from the E/NE 5-10 kts but will diminish to light and variable before shifting to the NW over ATL/CSG/MCN by 15Z and AHN by 18Z, with wind speeds increasing to 10G20kts through 05Z with 10kts continuing at most TAF site through 12Z. //ATL Confidence...12Z Update... Medium confidence on all elements. Atwell && .PRELIMINARY POINT TEMPS/POPS... Athens 47 31 57 36 / 70 0 0 0 Atlanta 45 31 54 39 / 50 0 0 0 Blairsville 45 25 53 31 / 60 10 0 0 Cartersville 44 29 53 33 / 50 0 0 0 Columbus 49 33 58 38 / 30 0 0 0 Gainesville 45 30 55 37 / 60 5 0 0 Macon 51 32 57 36 / 50 0 0 0 Rome 43 28 54 33 / 40 0 0 0 Peachtree City 46 30 55 35 / 40 0 0 0 Vidalia 54 35 58 39 / 60 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Freeze Warning from 11 PM this evening to 8 AM EST Friday for the following zones: Baldwin...Banks...Barrow...Bartow...Butts... Carroll...Catoosa...Chattooga...Cherokee...Clarke...Clayton... Cobb...Coweta...Dade...Dawson...DeKalb...Douglas...Fannin... Fayette...Floyd...Forsyth...Gilmer...Glascock...Gordon... Greene...Gwinnett...Hall...Hancock...Haralson...Heard...Henry... Jackson...Jasper...Jones...Lamar...Lumpkin...Madison... Meriwether...Monroe...Morgan...Murray...Newton...North Fulton... Oconee...Oglethorpe...Paulding...Pickens...Pike...Polk... Putnam...Rockdale...South Fulton...Spalding...Taliaferro... Towns...Troup...Union...Upson...Walker...Walton...Warren... White...Whitfield...Wilkes. && SHORT TERM...Atwell LONG TERM....41 AVIATION...Atwell
Hazardous weather outlook, Nov 15, 6:38 AM CST, 4 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 738 AM EST Thu Nov 15 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-161245- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 738 AM EST Thu Nov 15 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... With the recent heavy rainfall across the area, the threat for river and stream flooding will continue over the next few days. A Freeze Warning is in effect for much of north and central Georgia tonight through 8 AM Friday. For more information please refer to our Freeze Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 14, 11:15 PM CST | River Flood Warning | FFC | Cobb, Douglas | 8 hr |
| Nov 14, 11:32 PM CST | River Flood Warning | FFC | Gordon, Murray, Whitfield | 33 hr |
| Nov 15, 12:04 AM CST | River Flood Warning | FFC | Gordon | 55 hr |
| Nov 15, 1:38 AM CST | Special Weather Statement | FFC | Taliaferro, Warren, Washington, Wilkes | 22 min |
| Nov 15, 2:04 AM CST | Areal Flood Warning | FFC | Hancock, Taliaferro, Warren, Washington, Wilkes, Wilkinson | 6 hr |
| Nov 15, 2:28 AM CST | Freeze Warning | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more | 29 hr |
| Nov 15, 3:38 AM CST | River Flood Warning | FFC | Floyd | 48 hr |
| Nov 15, 8:47 AM CST | River Flood Warning | FFC | Taliaferro, Wilkes | 22 hr |
| Nov 15, 3:20 PM CST | River Flood Warning | FFC | Murray, Whitfield | 24 hr |
| Nov 15, 5:44 PM CST | River Flood Warning | FFC | Johnson, Washington, Wilkinson | 4 days |
Nearby
River Flood Warnings in Alabama, 2018River Flood Warnings in Georgia, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.